# SDR DALA2023110909250

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 98,726 hours, 45,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 DOOR 2L WOULD NOT CLOSE PROPERLY. CORRECTIVE ACTION: OUND 2L ESCAPE SLIDE LANYARD LOOSE AND INTERFERING W/ GIRT BAR, STOWED LANYARD, DOOR ARMS NORMALLY, DOOR CHKS OK. (9937738)
